# SDR 99ZZZX2232

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Fountain Plating Company, LLC, repair station KB1R264K
- Engine: Iae V2500A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 2A0851
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART REJECTED AT FLUORESCENT PENETRANT INSPECTION DUE TO CRACK ON OUTSIDE TOP FLAT, APPROXIMATELY 0.375 INCH IN LENGTH, AS MARKED ON PART.
